Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The cohomology of restricted Lie algebras and of Hopf algebras

Author: J. Peter May
Journal: Bull. Amer. Math. Soc. 71 (1965), 372-377
MathSciNet review: 0185595
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg and J. C. Moore, Limits and spectral sequences, Topology 1 (1961), 1-23. MR 148723
  • 2. G. Hochschild, Representations of restricted Lie algebras of characteristic p, Proc. Amer. Math. Soc. 5 (1954), 603-605. MR 66361
  • 3. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793
  • 4. J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math, (to appear). MR 174052

Additional Information


American Mathematical Society